# SDR AALA20111208TUL08

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK Z-ANGLE CORRODED AT RIGHT BUTTLINE 60 BETWEEN STATIONS 1700 TO 1720.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02-0G.
